Alert archive / Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 210, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at May 26, 2011, 5:10 PM EDT for 4 counties in Virginia; Sullivan County, Tennessee. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 5:10 PM EDT (21:10 UTC)
- Expired
- May 26, 2011, 6:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Sullivan County, TN, City of Bristol, VA, Russell County, VA, Scott County, VA, Washington County, VA
The radar
The Knoxville radar (KMRX), 127 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:24 PM EDT | HAIL 1 | Blountville, TN | |
| May 26, 5:29 PM EDT | HAIL 1 | Bristol Tn, TN | HAIL REPORTED ON VOLUNTEER PARKWAY NORTH OF BRISTOL MOTOR SPEEDWAY. |
| May 26, 5:45 PM EDT | HAIL 1 | Bristol Va, VA | HAIL OCCURRING AT THE BRISTOL MALL. |
| May 26, 5:46 PM EDT | HAIL 1.25 | Bristol Tn, TN | HAIL OCCURRING AT THE BRISTOL COUNTRY CLUB. |
| May 26, 5:55 PM EDT | HAIL 1 | Bristol Va, VA | ALONG INTERSTATE 81. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 10:15 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
| May 26, 5:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 1701 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -99 m²/s²
- 0-3 km storm-relative helicity
- -89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
940
WUUS54 KMRX 262110
SVRMRX
TNC163-VAC167-169-191-520-262200-
/O.NEW.KMRX.SV.W.0210.110526T2110Z-110526T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
510 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SULLIVAN COUNTY IN EAST TENNESSEE...
WESTERN RUSSELL COUNTY IN SOUTHWEST VIRGINIA...
SCOTT COUNTY IN SOUTHWEST VIRGINIA...
WASHINGTON COUNTY IN SOUTHWEST VIRGINIA...
CITY OF BRISTOL IN SOUTHWEST VIRGINIA...
* UNTIL 600 PM EDT
* AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES EAST OF WEBER CITY...OR 11 MILES NORTHWEST OF BRISTOL TN...
AND MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
BRISTOL TN...BRISTOL VA...ABINGDON...COLLINGWOOD...BENHAMS...
HARR...EMORY-MEADOW VIEW...DAMASCUS AND KONNAROCK.
LAT...LON 3646 8256 3671 8255 3679 8169 3669 8164
3666 8163
TIME...MOT...LOC 2109Z 266DEG 35KT 3664 8233
$$
GH2 follow-up statements
291
WWUS54 KMRX 262132
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
532 PM EDT THU MAY 26 2011
TNC163-VAC167-169-191-520-262200-
/O.CON.KMRX.SV.W.0210.000000T0000Z-110526T2200Z/
SULLIVAN TN-RUSSELL VA-SCOTT VA-WASHINGTON VA-CITY OF BRISTOL VA-
532 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CITY OF BRISTOL...WASHINGTON...SCOTT...WESTERN RUSSELL AND
SULLIVAN COUNTIES...
AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BRISTOL TN...MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
ABINGDON...HARR...EMORY-MEADOW VIEW...DAMASCUS AND KONNAROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.
&&
LAT...LON 3646 8256 3671 8255 3679 8169 3669 8164
3666 8163
TIME...MOT...LOC 2132Z 253DEG 37KT 3660 8205
$$
MJB357
WWUS54 KMRX 262148
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
548 PM EDT THU MAY 26 2011
VAC167-169-262158-
/O.CAN.KMRX.SV.W.0210.000000T0000Z-110526T2200Z/
RUSSELL VA-SCOTT VA-
548 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SCOTT AND WESTERN RUSSELL
COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.
LAT...LON 3653 8225 3669 8230 3674 8227 3679 8169
3669 8164 3666 8163
TIME...MOT...LOC 2148Z 252DEG 32KT 3664 8191
$$
TNC163-VAC191-520-262200-
/O.CON.KMRX.SV.W.0210.000000T0000Z-110526T2200Z/
SULLIVAN TN-WASHINGTON VA-CITY OF BRISTOL VA-
548 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CITY OF BRISTOL...WASHINGTON AND SULLIVAN COUNTIES...
AT 542 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR HARR...OR 6 MILES SOUTH OF
ABINGDON...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
EMORY-MEADOW VIEW...DAMASCUS AND KONNAROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.
&&
LAT...LON 3653 8225 3669 8230 3674 8227 3679 8169
3669 8164 3666 8163
TIME...MOT...LOC 2148Z 252DEG 32KT 3664 8191
$$
MJBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:46 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 26, 3:46 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 346 PM EDT THU MAY 26 2011 .SHORT TERM...(TONIGHT AND FRIDAY)...BUSY DAY WITH A MOIST/UNSTABLE AIRMASS AHEAD OF THE SLOW MOVING COLD FRONT. AREAS THAT HEATED UP AHEAD OF THE MORNING ACTIVITY HAVE SEEN LARGE HAIL...UP TO GOLF BALL SIZE OR SLIGHTLY LARGER. SCATTERED STRONG TO SEVERE STORMS WILL CONTINUE INTO THE EVENING HOURS...AND I WOULD EXPECT POSSIBLY A NEW WATCH...ONCE SEVERE TSTM WATCH #379 EXPIRES AT 6PM EDT. LATEST SURFACE ANALYSIS PLACES COLD FRONT NEAR A OHX TO HUN LINE SO KEPT POPS AROUND 60 TO 80 PERCENT THROUGH MIDNIGHT...THEN LET POPS DECREASE SLIGHTLY. NE AND E AREAS MAY KEEP LIKELY COVERAGE EARLY ON FRIDAY...SO SLIGHT TWEAKS WERE MADE TO PREVIOUS GRIDS. OTHERWISE...NOT A LOT OF TIME TO WORK ON FORECAST GRIDS FOR TONIGHT AND FRIDAY...JUST SOME MINOR ADJUSTMENTS MADE IN LINE WITH LATEST RADAR TRENDS AND NWS NEIGHBORS GRIDS. .LONG TERM...(FRIDAY NIGHT THRU THURSDAY)...UPPER TROF EXITS VERY SLOWLY FRIDAY NIGHT SO MAINTAINED SLIGHT THROUGH SMALL CHANCE OF CONVECTION ACROSS THE EASTERN HALF OF THE FORECAST AREA. PRECIP FINALLY GONE BY THE WEEKEND AS MASSIVE UPPER RIDGE BUILDS INTO THE EASTERN U.S. THE RIDGE EXPANDS IN COVERAGE AND STRENGTHENS THROUGH WEDNESDAY BEFORE RETREATING BACK TO THE WEST. RIDGING LEADS TO SUBSIDENCE AND DRYING SO KEPT MUCH OF THE LONG TERM PERIOD DRY FOR MOST OF THE FORECAST AREA. HOWEVER...THE MODELS DO INDICATE SOME INSTABILITY AVAILABLE FOR ISOLATED CONVECTION MONDAY THROUGH THURSDAY AND THE BEST CHANCE THAT A STORM CAN FORM IN THIS ENVIRONMENT WILL BE OVER THE HIGHER TERRAIN SO APPLIED SLIGHT CHANCE POPS EACH DAY IN THIS AREA. TEMPERATURES WILL BECOME VERY WARM WITH HIGHS AROUND 10 TO 12 DEGREES ABOVE NORMAL. TRENDED TEMPS TOWARD MEX MOS GUIDANCE. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 61 80 59 90 67 / 50 30 10 10 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 62 79 59 87 66 / 70 30 20 10 10 OAK RIDGE, TN 61 78 58 86 66 / 70 30 10 10 10 TRI CITIES AIRPORT, TN 59 77 55 85 62 / 60 60 30 10 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && TG
Hazardous weather outlook, May 26, 2:22 AM EDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 222 AM EDT THU MAY 26 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-270630- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 222 AM EDT THU MAY 26 2011 /122 AM CDT THU MAY 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT ...SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY... A COLD FRONT WILL SLOWLY MOVE ACROSS THE TENNESSEE RIVER VALLEY TODAY AND TONIGHT...BRINGING A BETTER CHANCE FOR ORGANIZED THUNDERSTORMS. AS A RESULT...THERE WILL BE A CHANCE FOR WIDESPREAD SEVERE WEATHER BY THURSDAY AFTERNOON AND EVENING. THE GREATEST CONCERN WILL BE DAMAGING WINDS AND LARGE HAIL UP TO GOLF-BALL SIZE. ISOLATED TORNADOES ARE POSSIBLE...MAINLY ACROSS THE PLATEAU AND WESTERN SECTIONS OF THE TENNESSEE VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.
In the hours before
Local storm report, May 26, 3:59 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
359 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL BRASSTOWN 35.02N 83.91W
05/26/2011 E1.75 INCH CLAY NC LAW ENFORCEMENT
GOLF BALL SIZE HAIL WAS REPORTED.
&&Local storm report, May 26, 4:01 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
401 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG JEFFERSON CITY 36.12N 83.49W
05/26/2011 JEFFERSON TN TRAINED SPOTTER
A FEW TREES AND POWER LINES WERE DOWNED BY THUNDERSTORM
WINDS.
&&Local storm report, May 26, 4:18 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
418 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL MADISONVILLE 35.52N 84.36W
05/26/2011 E1.25 INCH MONROE TN LAW ENFORCEMENT
&&Local storm report, May 26, 4:29 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
429 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL MOHAWK 36.20N 83.06W
05/26/2011 E1.00 INCH GREENE TN AMATEUR RADIO
QUARTER SIZE HAIL REPORTED.
&&Local storm report, May 26, 4:58 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
458 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL KINGSPORT 36.53N 82.56W
05/26/2011 E1.00 INCH SULLIVAN TN TRAINED SPOTTER
&&Local storm report, May 26, 5:08 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
508 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL COLONIAL HEIGHTS 36.48N 82.51W
05/26/2011 E1.50 INCH SULLIVAN TN TRAINED SPOTTER
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:02 PM EDT | Severe Thunderstorm Warning | MRX | Lee, Scott, Wise | 43 min |
| May 26, 1:47 PM EDT | Severe Thunderstorm Warning | MRX | Lee, Scott, Wise | 43 min |
| May 26, 2:34 PM EDT | Severe Thunderstorm Warning | MRX | Lee, Russell, Scott, Washington, Wise, City of Bristol and 1 more | 26 min |
| May 26, 4:14 PM EDT | Severe Thunderstorm Warning | MRX | Lee, Scott | 46 min |
| May 26, 5:20 PM EDT | Tornado Warning | MRX | Washington | 40 min |
| May 26, 5:51 PM EDT | Tornado Warning | MRX | Washington, City of Bristol | 39 min |
| May 26, 7:15 PM EDT | Areal Flood Advisory | MRX | Washington, City of Bristol | 3 hr |
| May 26, 1:54 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 66 min |
| May 26, 2:54 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Scott | 66 min |
| May 26, 3:44 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Polk | 46 min |
| May 26, 10:49 AM EDT | Severe Thunderstorm Warning | MRX | Loudon, Meigs, Morgan, Rhea, Roane | 26 min |
| May 26, 11:01 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Marion, Sequatchie | 44 min |
| May 26, 11:07 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Polk, Rhea | 38 min |
| May 26, 11:17 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Roane, Scott | 43 min |
| May 26, 11:41 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, McMinn, Monroe and 3 more | 34 min |
| May 26, 11:51 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Roane, Scott | 39 min |
| May 26, 12:18 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Campbell, Grainger, Knox, Loudon and 2 more | 42 min |
| May 26, 1:33 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe | 42 min |
| May 26, 2:03 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, Monroe | 42 min |
| May 26, 2:39 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 35 min |
| May 26, 2:46 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Grainger, Jefferson, Knox, Sevier | 44 min |
| May 26, 2:56 PM EDT | Severe Thunderstorm Warning | MRX | McMinn | 49 min |
| May 26, 3:28 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hawkins, Jefferson and 1 more | 47 min |
| May 26, 3:32 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe | 43 min |
| May 26, 4:04 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon | 37 min |
| May 26, 4:07 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 37 min |
| May 26, 4:27 PM EDT | Areal Flood Advisory | MRX | Blount, Bradley, Loudon, McMinn, Monroe, Polk | 4 hr |
| May 26, 4:33 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Monroe | 42 min |
| May 26, 4:33 PM EDT | Tornado Warning | MRX | Greene, Hawkins | 12 min |
| May 26, 4:50 PM EDT | Tornado Warning | MRX | Carter, Greene, Hawkins, Sullivan, Washington | 25 min |
| May 26, 4:56 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Scott | 49 min |
| May 26, 5:03 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Sevier | 42 min |
| May 26, 5:33 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 42 min |
| May 26, 6:18 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 27 min |
| May 26, 7:52 PM EDT | Areal Flood Advisory | MRX | Campbell, Morgan, Scott | 113 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.